Lancaster EPrints

Equivalence of the Darboux and Gardner methods for integrating hyperbolic equations in the plane

Hartley, David and Tucker, Robin and Tuckey, P. A. (1995) Equivalence of the Darboux and Gardner methods for integrating hyperbolic equations in the plane. Duke Mathematical Journal, 77 (1). pp. 167-192. ISSN 0012-7094

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Duke Mathematical Journal
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 75065
Deposited By: ep_importer_pure
Deposited On: 07 Aug 2015 12:30
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:46
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/75065

Actions (login required)

View Item